I read your other thread and now reading this one it feels to me like you need to revisit your GI physician and decide for sure that you have CD. You did have the endoscopy and were start on medication to treat CD.
Entocort is in a class of medications called corticosteroids. It works by decreasing inflammation (swelling) in the digestive tract of people who have Crohn's disease. Like all medication what helps you may also cause you to feel lousy. Often with a bit of time the side effects will diminish. There are other medications available that your Dr. may prescribe.
My husband has had Crohn's for 35 years - original dx was appendicitis ....wrong. Don't try to guess if you do or don't have Crohn's but find a Dr. your trust and work with him/her.
~~Kitt~~Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease. www.healingwell.com"If you can't change the world, change your world"